MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Catalog Number 200-IVRB221
Medical Device Problem Codes Leak/Splash (1354); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the catheter appears to be occluded causing force to be used to push the plunger.This results in leakage due to the pressure used.The customer also reported that the needle doesn't retract after pushing the button.No other information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key23767443
Report Number1451040-2025-00120
Device Sequence Number10562229
Product Code QOI
UDI-Device Identifier10612479268026
UDI-Public10612479268026
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
Report Date (Section F) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRB221
Device Lot Number41209/0759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/03/2025
Device Age12 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer12/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/10/2025